# SDR DL72K960489

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: L 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 CHK L-2 DOOR S/N 1097 HAS .50 INCH CRACK AT FWD FRAME UPPER HINGE CUTOUT.  REPAIR:  REPAIRED PER SRM 52-40-2, FIG 4.
